# SDR IPXA2016040501698

- Difficulty date: March 9, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0750507
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RCB WALL FLOOR FITTING NR 5 HAS CORROSION ON UPPPER AND LOWER SURFACE.  PERFORMED BLEND REPAIR ON RCB WALL FLOOR FITTING NR 5 IAW EA 011-5310-01-A6175 REV I/R AND EO 5340-60352-A.
